# SDR ASOA2013020702966

- Difficulty date: February 3, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 31,103 hours, 27,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN FROM OUTSIDE.  DAMAGE TO AIRFRAME BOTH SIDES OF DOOR AT HANDLE LEVEL.  PERFORM OPS CK OF PAX DOOR OUTER HANDLE IAW  AMM 52-11-03, BLENDED DAMAGE IAW REO 601R-53-21-024, AND 601R-53-21-160 FOUND TO BE WITHIN LIMITS, ALLODINED PRIMED AND PAINTED AREA.
